It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-25-2007, 10:15 PM   #1
Senior Member
(female)
 
Join Date: Aug 2007
Location: California, USA
Posts: 176
Shannatoo HB User
please help!!!!!

Hello all

To make a long story short:

A few months ago my doctor recommended I take a magnesium powder, which I did and it upset my stomach terribly. Well today she recommended a calcium powder but neither of us realized it had the same amount of magnesium as the magnesium powder did. Of course I came home and just took it.

Is there anything I can do, take or eat to counteract the effects it has on my stomach? Last time it made me incredibly nauseous, I had terrible diarrhea, bloating, gas, and was as close to vomitting as you can come without actually doing it. After I realized it was the same amount, I had a few glasses of water and a snack hoping to kind of neutralize it but is there anything else I can do??

Please help! I do not want to feel as sick as I did last time, it was TERRIBLE! and I don't want to have to call in sick at work again.

Thanks

Shanna

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!